# SDR DALA2019072904491

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1195151) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS. 727A TO BS. 727B AND RBL3.0 AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOC BTW BS 727A TO BS727B AMD RBL 3.0 AT AFT CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9 AND DRAWING #146A7510 REV.A SHEET 1, 146A7500.
